| Model Number |
GIF-H180J |
| Medical Device Problem Codes |
Poor Quality Image (1408); Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/22/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The subject device was returned for device investigation.It was observed that during the device evaluation, the the air/water cylinder and the air/water tube of the gastrointestinal videoscope had foreign objects and had a noisy image.There was no report on the subject device being used in procedure after the suggested event was reviewed.A root cause could not be identified.Based on the results of the investigation, the most probable cause of the failure is cause traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the air/water cylinder and the air/water tube of the gastrointestinal videoscope had foreign objects and had a noisy image.There were no reports of patient involvement.